A Harnack type inequality for some conformally invariant equations on half Euclidean space

Aobing Li, Yan Yan Li

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We establish a Harnack type inequality on half Euclidean space for general conformally invariant fully nonlinear elliptic equations of second order.

Original languageEnglish (US)
Pages (from-to)1105-1112
Number of pages8
JournalActa Mathematica Scientia
Volume29
Issue number4
DOIs
StatePublished - Jul 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Physics and Astronomy(all)

Keywords

  • 35J60
  • 58J05
  • Harnack
  • conformally invariant
  • elliptic

Fingerprint Dive into the research topics of 'A Harnack type inequality for some conformally invariant equations on half Euclidean space'. Together they form a unique fingerprint.

Cite this